# SDR USAA2014082700007

- Difficulty date: August 26, 2014
- Submitted: August 27, 2014
- Operation: Air carrier
- Aircraft: N673AW
- Make and model: Airbus A320-232
- Aircraft serial: 2312
- Aircraft time: 36,410 hours, 12,936 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMER EXIT PATH LIGHT AT SEAT 11ABC INOPERATIVE.  R & R EMER EXIT PATH LIGHT AT SEAT 11ABC.  OPERATIONS CHECKED GOOD.
